# SDR UPS05243687

- Difficulty date: January 11, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hook
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON NR 2 SLAT O/B HOOK UPPER FASTENER.  HFEC CARRIED OUT IAW NDTM 51-00-00 FIG 4.  RESULT - CRACK CONFIRMED.  REPAIR CARRIED OUT IAW SRM 57-50-3 FIG 10.
